# SDR 2009F00126

- Difficulty date: December 7, 2009
- Submitted: December 8, 2009
- Operation: General aviation
- Aircraft: N40FC
- Make and model: Cessna 650
- Aircraft serial: 0143
- Aircraft time: 6,391 hours, 5,078 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 99141123
- Condition: Cracked
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, FLIGHT CREW OPENED THE BAGGAGE DOOR AND DISCOVERED STRONG FUEL ODOR ALONG WITH THE BAGGAGE WET WITH FUEL.  MX WAS NOTIFIED AND DISCOVER THE LT ENGINE MAIN FUEL PRESSURE SWITCH LEAKING.  INSTALLED NEW FUEL PRESSURE SWITCH AND NEW O-RING FROM IAW M/M. PERFORMED LEAK AND OP'S CHECK, NO OTHER DEFECTS WERE NOTED.
